RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1986, Volume 50, Issue 1, Pages 22–36 (Mi izv1469)  

This article is cited in 1 scientific paper (total in 2 paper)

On $TI$-subgroups of finite groups

A. A. Makhnev


Abstract: The author studies the normal closure in a finite group of an elementary $2$-subgroup $A$ which is a $TI$-subgroup, and which satisfies the following condition: for an arbitrary collection $A_1,A_2,…,A_k$ ($k\geqslant2$) of distinct commuting subgroups conjugate to $A$, the product $A_2…A_k$ does not contain $A_1$.
Bibliography: 17 titles.

Full text: PDF file (2240 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1987, 28:1, 21–35

Bibliographic databases:

UDC: 512.542
MSC: 20D05
Received: 29.04.1983

Citation: A. A. Makhnev, “On $TI$-subgroups of finite groups”, Izv. Akad. Nauk SSSR Ser. Mat., 50:1 (1986), 22–36; Math. USSR-Izv., 28:1 (1987), 21–35

Citation in format AMSBIB
\Bibitem{Mak86}
\by A.~A.~Makhnev
\paper On $TI$-subgroups of finite groups
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1986
\vol 50
\issue 1
\pages 22--36
\mathnet{http://mi.mathnet.ru/izv1469}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=835564}
\zmath{https://zbmath.org/?q=an:0613.20011|0598.20009}
\transl
\jour Math. USSR-Izv.
\yr 1987
\vol 28
\issue 1
\pages 21--35
\crossref{https://doi.org/10.1070/IM1987v028n01ABEH000864}


Linking options:
  • http://mi.mathnet.ru/eng/izv1469
  • http://mi.mathnet.ru/eng/izv/v50/i1/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Makhnev, “A reduction theorem for TIsubgroups”, Math. USSR-Izv., 38:2 (1992), 299–311  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. “Makhnev Aleksandr Alekseevich (on his 60th birthday)”, Proc. Steklov Inst. Math. (Suppl.), 285, suppl. 1 (2014), 1–11  mathnet  crossref  mathscinet
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:179
    Full text:46
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019